# SDR COMA0460083

- Difficulty date: January 23, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 22,947 hours, 22,105 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5749 FLAPS FAIL CAUTION MESSAGE.  C/W INSPECTION OF FLAP SYSTEM PER EO 27-046 AD.
